Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    b2b
    b2b is offline New Member
    Join Date
    Feb 2003
    Location
    adelaide , australia
    Posts
    1

    Question gynecomastia (bitch tits)

    I started a course 5 weeks ago,my second ever , and like the first time at this stage ,my nippels started to get sensitive. Three days ago I started taking nolvadex ,1x20mg tab a day , my nippels still feel sensitive ,should I persist with nolvadex or discontinue my course? if anyone has had some experiance with this, can you please give me some advice. PS.. I am on 1x50mg deca p/week and 1ml of winny 50mg/ml every 2nd day.
    Last edited by b2b; 02-04-2003 at 05:28 PM.

  2. #2
    vinnytheginni's Avatar
    vinnytheginni is offline New Member
    Join Date
    Jan 2003
    Posts
    48
    i am just gettin over deca gyno...i used nolva and am still using bromo. what are u takin and how much

  3. #3
    LIBeef is offline Junior Member
    Join Date
    Feb 2002
    Location
    Long Island
    Posts
    59
    If you are taking deca , winny would be the only thing that could help. If it is because of the test try bumping the dose to 40mg/d until your nips feel better. Try not to touch them too much because you will irritate them and they will feel sensitive no matter what.

  4. #4
    thecoachman's Avatar
    thecoachman is offline Associate Member
    Join Date
    Nov 2001
    Location
    Chicago
    Posts
    266
    BROMO!!!!!!!!!!!!!!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •